# SDR CA070831002

- Difficulty date: August 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 10 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Assy
- Part number: 503801535
- Condition: Mismanufactured
- Location: Flap Actuator
- Part time: 240 hours
- Component: Actuator, Beech
- Component part number: 129521051
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ON LANDING, WHEN FLAPS SELECTED FROM 40 PERCENT TO 100 PERCENT, FLAPS STOPPED AT APPROXIMATELY 60 PERCENT, LT OB FLAP WAS SPLIT APPROXIMATELY 10 PERCENT. FLAP WOULD NOT EXTEND OR RETRACT.  LT OB FLAP ACTUATOR FOUND TO HAVE COME APART AT THE 90 DEGREE DRIVE ASSY ATTACH POINT. CLOSER VISUAL EXAMINATION REVEALED THAT IT HAD NOT BEEN PROPERLY ASSEMBLED DURING AC AND/OR PART MFG.  RETAINING KEYWAY HAD DAMAGED THE SLOTTED COLLAR BY NOT BEING FULLY ENGAGED WHEN RETAINING NUT WAS TIGHTENED. THIS SHOULD HAVE BEEN EVIDENT WHEN PART WAS ASSEMBLED AS THE RETAINING NUT WOULD NOT HAVE BEEN IN SAFETY AFTER BEING TIGHTENED. ALSO THE RETAINING KEYWAY WOULD NOT HAVE BEEN RECESSED (APPROX .1250 INCH ON PROPERLY ASSEMBLED PART) AND THIS SHOULD HAVE BEEN EVIDENT DURING ASSY.  OTHER NEW AC IN FLEET HAVE BEEN EXAMINED FOR THIS CONDITION AND WERE FOUND TO BE CORRECTLY ASSEMBLED.  (TC NR 20070831002)
